# SDR 0600595638

- Difficulty date: March 18, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 33,505 hours, 13,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND POWER SUPPLY AT STA 1240 RT INOP.  REPLACED POWER SUPPLY AND BATTERIES.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
